Skip to main content

A family of 2-graphs arising from two-dimensional subshifts

Journal Article


Download full-text (Open Access)

Abstract


Authors


  •   Pask, David A.
  •   Raeburn, Iain F. (external author)
  •   Weaver, Natasha A. (external author)

Publication Date


  • 2009

Citation


  • Pask, D., Raeburn, I. & Weaver, N. A. (2009). A family of 2-graphs arising from two-dimensional subshifts. Ergodic Theory and dynamical Systems, 29 (5), 1613-1639.

Scopus Eid


  • 2-s2.0-74049085336

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1787&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/773

Number Of Pages


  • 26

Start Page


  • 1613

End Page


  • 1639

Volume


  • 29

Issue


  • 5

Abstract


Authors


  •   Pask, David A.
  •   Raeburn, Iain F. (external author)
  •   Weaver, Natasha A. (external author)

Publication Date


  • 2009

Citation


  • Pask, D., Raeburn, I. & Weaver, N. A. (2009). A family of 2-graphs arising from two-dimensional subshifts. Ergodic Theory and dynamical Systems, 29 (5), 1613-1639.

Scopus Eid


  • 2-s2.0-74049085336

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1787&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/773

Number Of Pages


  • 26

Start Page


  • 1613

End Page


  • 1639

Volume


  • 29

Issue


  • 5